Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Numbness in feet. Prediabetic, fasting sugar level is 122. Glimy 1 mg taken. Neugaba M 75 recommended. Suggestions?

Have numbness in my both my feet for the last few years and now it is getting worse I am 70 years old and was pre diabetic but now my fasting sugar level is 122 after taking half of Glimy 1mg and after food is 113 my feet are killing me so the doctor has recommended Neugaba -M 75 mg to take in the night for pain and to get some sleep which is my main trouble ..please help me to get relief from sleepless nights.. Thank you .
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You seem to have developed diabetic neuropathy,although there may be some additional deficiency of VIT B 12, which also tends to cause or aggravate the symptoms of peripheral neuropathy.
Diabetic neuropathy affects all peripheral nerves including pain fibers, motor neurons and the autonomic nervous system.
These symptoms evolve over a period of many years of neglect and uncontrolled diabetes.

Although there has been considerable advances in the understanding behind the development of neuropathy but their treatment has been limited.
Along with a meticulous and tight control of blood sugar levels,treatment is aimed at reducing pain and other associated symptoms.
This is achieved by use of antidepressants like DULOXETIN ,use of anticonvulsant like PREGABALIN and a long acting opioid like TAPENTADOL.
You must also take some injections of VIT B 12,along with the treatment advised and see the response.
You must discuss with your doctor to use these drugs singly or in different combinations.
I hope it helps.
Answered: Fri, 5 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor